MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MUSTANG?; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS

BOSTON SCIENTIFIC CORPORATION MUSTANG?; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Model Number H74939171050470
Medical Device Problem Codes Leak/Splash (1354); Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D2b: pro code (product code): fge, lit.E1: initial reporter phone: (b)(6).G4: premarket/510(k) #: k141521, k141597.
 
Event or Problem Description
It was reported that balloon rupture occurred.The 99% stenosed target lesion was located in the non-tortuous and moderately calcified vessel.A 5.0 x 40, 75 cm mustang balloon catheter was selected for use.During inflation at 10 atmospheres, the balloon ruptured.A damage located at marked point 1cm was noted.The device was replaced, and the procedure was completed a.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
D2b - pro code (product code): fge, lit.E1 - initial reporter phone: (b)(6).G4 - premarket / 510(k) #: k141521, k141597.A2 - age at time of event: 76.
 
Event or Problem Description
It was reported that balloon rupture occurred.The 99% stenosed target lesion was located in the non-tortuous and moderately calcified vessel.A 5.0 x 40, 75cm mustang balloon catheter was selected for use.During inflation at 10 atmospheres, the balloon ruptured.A damage located at marked point 1cm was noted.The device was replaced, and the procedure was completed a.There were no patient complications as a result of this event.It was further reported that the target lesion was located in the brachial artery.The balloon ruptured upon first inflation per 20seconds.The balloon was leaking water.

Brand Name
MUSTANG?
Common Device Name
STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23063623
Report Number2124215-2025-64785
Device Sequence Number9822506
Product Code FGE
UDI-Device Identifier08714729793366
UDI-Public(01)08714729793366(17)270613(10)34240200
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K141521
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939171050470
Device Catalogue NumberH74939171050470
Device Lot Number0034240200
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2025
Supplement Date Received by Manufacturer09/16/2025
Initial Report FDA Received Date09/16/2025
Supplement Report FDA Received Date10/13/2025
Date Device Manufactured06/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown